Aspirin Protect 100 mg contains acetylsalicylic acid, which prevents the adhesion and coagulation of blood platelets (platelets) in order to prevent the formation of blood clots.
Aspirin protect 100 mg tablets are used in adults for:
- Reducing the risk of mortality in patients with suspected acute myocardial infarction
- To reduce the risk of morbidity and mortality in patients who have survived a heart attack
- Secondary prevention of stroke
- Reducing the risk of transient ischemic attacks (TIA)
- Reducing the risk of morbidity and mortality in patients with stable and unstable angina pectoris (heart disease characterized by spasmodic, contractive chest pain)
- Prevention of circulation obstruction due to blood clots (thromboembolism) after certain vascular operations
- Reducing the risk of a first acute heart attack in people with cardiovascular risk factors (such as diabetes, hyperlipidemia, hypertension, obesity, smoking, old age)
Note: The product is not indicated for pain relief.
Packing: 56 tablets
Before taking Aspirin Protect 100 mg, talk to your doctor or pharmacist.
Please consult your doctor or pharmacist before taking this medicine if you are pregnant, planning to become pregnant or if you are breastfeeding.
Aspirin Protect 100 mg may have adverse effects on pregnancy and the development of the unborn child. Aspirin Protect 100 mg must not be taken in the third trimester of pregnancy. Please consult your doctor if you use Aspirin Protect 100 mg in the first six months of pregnancy. He will decide if taking this medicine is right for you.
Aspirin Protect 100 mg passes through breast milk in small amounts. Please consult your doctor about the use of Aspirin Protect 100 mg during breastfeeding, he will take into account the risk and benefit of treatment with acetylsalicylic acid.
Effects on ability to drive and use machines:
Aspirin protect 100 mg has no effect on the ability to drive and operate machines.
How to use Aspirin protect 100 mg?
Strictly follow your doctor’s instructions when taking this medicine. If you are not sure, consult your doctor or pharmacist.
Gastro-resistant tablets are best taken before a meal with plenty of liquid.
The effectiveness of Aspirin Protect 100 mg has not been proven in children under 18 years of age, therefore the drug is not recommended for use in children under 18 years of age.
If you get any side effects, talk to your doctor. This includes all possible side effects that are not listed in the instructions. Like all medicines, Aspirin protect 100 mg can have side effects, which do not occur in all patients.
Keep the medicine out of the reach of children!